# SDR F3LA98111

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON STRAP UNDER FRAME AT BS 794.5, RBL 23, WL 156.  MAINTENANCE REMOVED CORROSION (1 INCH BY 8 INCH BY .025 INCH), AND REPAIRED PER SRM 51-40-02 AND 53-00-07.  (M)
